# SDR DLM90071264

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 34,589 hours, 18,417 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Fwd Relay Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO GATE, FLT ATTENDANTS REPORTED STRONG ELECTRICAL ODOR IN F/C AREA.  FOUND APU RELAY B9-607 WITH HEAT DAMAGE.  SPLICED 12 INCHES NEW WIRE-RETERMINATED TERMINALS A2-B2-C2.  REPLACED APU RELAY, BASE AND ELECTRICAL BUS TIE.  ALL OPS NORMAL.
